# SDR SIMA200325902

- Difficulty date: September 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

IND - FLT 4296 - IN FLIGHT DURING CLIMB PASSING 600 FT BAGGAGE SMOKE LIGHT ILLUMINATED.  CREW DISCHARGED BOTTLES, DECLARED EMERGENCY LANDED WITHOUT INCIDENT.  INSPECTED BAGGAGE SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED.  RAI FIRE BOTTLES AND A/C RETURNED TO SERVICE.  (M)
